# SDR DL72S951410

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 3 L/E SLAT WAS FOUND WITH CRACKS IN L/E RIBS NR 9 AND 10.  CRACKING WAS ON THE INNER SKIN OUTBOARD OF THE OUTBOARD ACTUATOR ATTACH SUPPORT RIB, CRACK IN LOWER SKIN AT 5 FROM THE OUTBOARD END OF SLAT.  ALSO, A CRACK IN THE UPPER CORNER OF OPENING IN SPAR FOR THE ANTI-ICE TEE DUCT.  ACCOMPLISHED REPAIRS PER MM 57-54-0.
